# SDR AALA20060649

- Difficulty date: September 4, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY ESCAPE PATH LIGHTS IN COACH CLASS FROM SEAT ROW 34 BACK INOPERATIVE.  SECURED LOOSE CONNECTOR AT ROW 35 FOR INOPERATIVE EMERGENCY ESCAPE PATH LIGHTS IN COACH CLASS FROM SEAT ROW 34 BACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
